Flows with ergodic pseudo orbit tracing property

Autor: Manseob Lee
Jazyk: angličtina
Rok vydání: 2022
Předmět:
Zdroj: Electronic Research Archive, Vol 30, Iss 7, Pp 2406-2416 (2022)
Druh dokumentu: article
ISSN: 2688-1594
DOI: 10.3934/era.2022122?viewType=HTML
Popis: In the manuscript, we deal with a type of pseudo orbit tracing property and hyperbolicity about a vector field (or a divergence free vector field). We prove that a vector field (or a divergence free vector field) of a smooth closed manifold $ M $ has the robustly ergodic pseudo orbit tracing property then it does not contain any singularities and it is Anosov. Additionally, there is a dense and open set $ \mathcal{R} $ in the set of $ C^1 $ a vector field (or a divergence free vector field) of a smooth closed manifold $ M $ such that given a vector field (or a divergence free vector field) has the ergodic pseudo orbit tracing property then it does not contain singularities and it is Anosov.
Databáze: Directory of Open Access Journals
Nepřihlášeným uživatelům se plný text nezobrazuje